CONVERGENCE OF A PERTURBED THREE-STEP ITERATIVE ALGORITHM WITH ERRORS FOR COMPLETELY GENERALIZED NONLINEAR MIXED QUASI-VARIATIONAL INEQUALITIES

Ume, Jeong Sheok, Kang, Shin Min, Zhu, Beibei, Liu, Zeqing . Taiwanese Journal of Mathematics 2006. 10 (6) :1615-1631

Locate this article in:

Bibtex

@article{CIS-482708,
  Author = {Ume, Jeong Sheok and Kang, Shin Min and Zhu, Beibei and Liu, Zeqing},
  Title = {CONVERGENCE OF A PERTURBED THREE-STEP ITERATIVE ALGORITHM WITH ERRORS FOR COMPLETELY GENERALIZED NONLINEAR MIXED QUASI-VARIATIONAL INEQUALITIES},
  Journal = {Taiwanese Journal of Mathematics},
  Volume = {10},
  Number = {6},
  Year = {2006},
  Pages = {1615--1631},
  Keywords = {}
}

Similar articles